# SDR MASA200700902

- Difficulty date: December 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 14,287 hours, 13,510 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: 22850080802
- Part serial: SBRJNACC0490
- Condition: Departed
- Location: Nr 2 Nacelle
- Part time: 14,300 hours, 13,518 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7307 ORD - THE NR 2 ENG LOWER COWL DEPARTED THE AIRCRAFT AFTER LANDING.  MX REMOVED AND REPLACED BLOCKER DOORS AND SUPPORT HINGES, OPS CHECK GOOD.
